# SDR SWIA202501270080

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N310SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000913
- Aircraft time: 6,129 hours, 4,565 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SLAT FAIL ON APPROACH, SHORTLY AFTER SELECTING FLAPS 2. INDICATION IS SLAT 3, FLAP 2. QRH DID NOT RESOLVE THE ISSUE.    (FLIGHT 3683 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
